# SDR AALA201902069011

- Difficulty date: February 5, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 60,733 hours, 22,660 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulty
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R WOULD NOT INDICATE ARMED IN ARMED POSITION AT THE DOOR OR ON LOWER ECAM. MAINTENANCE REPLACED PROXIMITY SWITCH FOR SLIDE ARMING HANDLE PER TSM 52-11-00-810-807A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
